Facebook Pixel
EmpowHER Guest

me and my girlfriend had sex on 27 th jan, then she had birthcontrol pill,then on 1 to 5 feb she had her periods ,again after five days on 10 feb she feel periods again ,so is this normal......

By Anonymous February 11, 2012 - 4:11am
Rate This

Add a Comment1 Comments

Hi Anonymous,

It sounds like your girl friend may have taken an emergency contraceptive after having unprotected sex with you. If this is the case then she is experiencing side effects from the pill. Please have her read the instructions or box in which her medication came in to explain side effects that may occur. If she no longer has this then she can look it up online. 



Good Luck,


February 11, 2012 - 1:36pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.